# SDR SWIA202056239

- Difficulty date: December 15, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* BOTH VERTICAL STABILIZER PIVOT FITTING BUSHINGS ARE CORRODED/PITTING    (C-CHECK) RO 2/9/2021   REMOVED AND INSTALLED NEW LH AND RH BUSHINGS IN THE VERTICAL STABILIZER PIVOT FITTING. REF- RIL #6370, REV NC, DATED 9-FEB-2019 AND SB 601R-55-007, REV D, DATED MAR 25/2011, PART C.
